Sculptra: Q&AAsk a Question
Are Granulomas a Common Side Effect of Sculptra?
I was amazed at the prospect of permanent disfiguration from granulomas due to Sculptra. I assume that technique (dilution, placement, etc) play an important role in their formation, but was a bit scared by the delayed nature of the reaction, up to 2 years.
What percentage of patients experience this? Is it idiopathic, just a strange immunological response? Being that there is no product left, how does it evolve? Would you as physicians reccomend this product to your own relatives? Interestingly, the satisfaction rate is the same as Juvederm, so what gives?
Sculptra Granulomas Are Not Common
Granulomas are rare
Sculptra Aesthetic is a different product than other injectables
Granulomas a rare side effect of Sculptra
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.